Hi everyone. Near the end of September, I started a 14 day course of Doxycyclin (the specific brand name was Cyclidox). 100mg twice a day, with lots of water, an hour before meals, as instructed. During the course I experienced severe bloating, trapped gas, abdominal cramps, abdominal pain, and belching (burping). The probiotics I was taking didn't seem to make any difference. I knew that any of the Tetracycline antibiotics, and especially Doxycycline, could have gastro side effects, and I stuck with the pills, after contacting my GP who prescribed them. I finished the course, and after three weeks, my digestive system still hadn't normalized. Any food, and sometimes even water, brings about gas. My GP then put me on a 10 day course of Nexium (a proton pump inhibitor) in case I had an ulcer. I took one 40mg tablet per day, as instructed, but this didn't seem to make any difference. I also took a different probiotic during the 10 days, which also didn't seem to help. I then waited another few weeks, until yesterday, when I went to see a gastroenterologist. He said the Doxycycline could very well be to blame for my bloating and belching, and that he wanted to perform an endoscopy. I had the scope, during which he examined my esophagus, stomach, and duodenum (initial part of intestines). After the procedure, he said everything inside me looks normal and healthy, and that the only thing it could be is IBS or dyspepsia. He said the symptoms may eventually go away. I'm hoping this is just a case of my intestinal bacteria being out of balance and needing time to restabilize. Just as an aside, my digestion and apetite are normal. I have been on no other medication. It seems highly implausible to me (and numerous doctors and pharmacists to whom I've spoken) that a two week antibiotic course could do irreparable damage to my digestive system. Does anyone have any experience with Doxycycline, other Tetracycline antibiotics, or other antibiotics that cause gastro problems? Could I have another problem, or something underlying that was triggered by the course? I finished the course of Doxycycline two months ago. How long could the bloating, etc. take to go away? Thank you in advance for any assistance and information.